# SDR DHL2004364015

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FRONT PANEL LEFT MAIN LANDING GEAR RED UNSAFE MOMENTARILY ILLUMINATED ON APP TO CVG.  2ND OFFICER LEFT MAIN LANDING GEAR INDICATED GREEN AT  ALL TIMES WITH LANDING GEAR EXTENDED.  PERFORMED OPS CHECK OF PROXIMITY DETECTOR MODULE UNIT IAW M/M 32-61-12, OPS GOOD, NO DEFECTS NOTED.
